# SDR SWIA200819869

- Difficulty date: July 15, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 24,362 hours, 22,817 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR IS HARD TO OPEN FROM OUTSIDE. (FLIGHT NR 4091) ADJUSTED INNER HANDLE RETENSION MECHANISM IAW AMM 52-11-00. PAX DOOR OPS CHECK GOOD AT THIS TIME.
